# SDR 2024FA0000785

- Difficulty date: October 17, 2024
- Submitted: October 22, 2024
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint LEAP1B21
- Engine time: 6,285 hours, 2,663 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Frame
- Part number: 2540M58G04
- Part serial: TCF60A687
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF THE ENGINE ESN 60A689 IN THE SAFRAN AIRCRAFT ENGINES SQY MAINTENANCE SHOP (NEAR PARIS), THE TURBINE CENTER FRAME ASSEMBLY WAS OBSERVED WITH A PARTIAL RELEASE OF THE ROPE SEAL. (REFER TO ATTACHED PRESENTATION FOR FURTHER DETAILS).  AS THIS FINDING IS NOT LINKED TO OR INDUCED BY THE ACTIVITY OF THE SQY SHOP, SAFRAN AIRCRAFT ENGINES PROPOSES CLOSING THIS OCCURRENCE.  TCH (CFM) IS ALREADY INFORMED BY CSC CASE.
